# SDR 2015FA0000024

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: General aviation
- Aircraft: N58VB
- Make and model: Beech 58P
- Aircraft serial: TJ260
- Aircraft time: 4,441 hours
- Engine: Cont TSIO520L
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Separator
- Part number: 10291004641
- Condition: Cracked
- Location: Engine Oil
- Part time: 4,441 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LT ENGINE OIL PRESSURE PROBLEMS, LANDED WITHOUT INCIDENT.  VISUAL INSPECTION BY MECHANIC FOUND THE LT ENGINE AIR/OIL SEPARATOR HAD DEVELOPED A CRACK IN THE SEPARATOR CAUSING A OIL LEAK, THE ENGINE WAS NOT RUN OUT OF OIL, THE SEPARATOR WAS REPLACED AND OPS AND LEAK CHECK GOOD.
